# SDR 2007UALA01340

- Difficulty date: April 28, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 62,758 hours, 10,295 cycles
- Engine: Pwa PW4060
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE 18 INCH PUNCTURE AT STA 1898.  [SUP 05-16-07]  MAJOR REPAIR ACCOMPLISHED: MANUFACTURED & INSTALLED STRUCTURAL FILLERS AND DOUBLER REPAIR.
